# SDR SWAA2018102926284

- Difficulty date: October 10, 2018
- Submitted: October 30, 2018
- Operation: Air carrier
- Aircraft: N559WN
- Make and model: Boeing 737-73V
- Aircraft serial: 30249
- Aircraft time: 43,668 hours, 31,046 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Part number: 8210579001
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT ATTENDANTS PANEL EMERGENCY LIGHT SWITCH COVER BROKEN.  R&R COVER PER SIP.
